Vol. 84, No. 2, 1979

Recent Issues
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Homotopy with m-functions

Richard P. Jerrard and Mark D. Meyerson

Vol. 84 (1979), No. 2, 305–318
Mathematical Subject Classification 2000
Primary: 55P99
Secondary: 55N40
Milestones
Received: 1 August 1978
Published: 1 October 1979
Authors
Richard P. Jerrard
Mark D. Meyerson